# SDR 2007UALA00297

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 42,381 hours, 30,983 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FUSELAGE INTERNAL INTERCOSTAL IS CRACKED AT STR 16L. JUST AFT OF FRAME AT BS 294.5.  REPLACED INTERCOSTAL.
